# SDR F3LA200300031

- Difficulty date: January 27, 2003
- Submitted: January 30, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK INSPECTION REPORTED AFT STRAP IN AFT CARGO COMPARTMENT, RBL 20, INBOARD OF DOOR SILL WEB CORRODED FROM FWD TO AFT.  REPLACED STRAP AND BOTH LOWER FILLERS PER SRM 51-10-02 AND 51-40-02.
